UofC Logo Libraries and Cultural Resources U of C Institutional Repository
Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/49121
stats icon View Statistics

Title: New Stability Conditions for Linear Differential Equations with Several Delays
Authors: Berezansky, Leonid
Braverman, Elena
Issue Date: 2011-04-04
Institution: University of Calgary
Faculty: Science
Department: Mathematics and Statistics
Citation: Leonid Berezansky and Elena Braverman, “New Stability Conditions for Linear Differential Equations with Several Delays,” Abstract and Applied Analysis, vol. 2011, Article ID 178568, 19 pages, 2011. doi:10.1155/2011/178568
Publisher: Hindawi Publishing Corporation
Publisher url: http://www.hindawi.com/journals/aaa/2011/178568/
URI: http://hdl.handle.net/1880/49121
Description: Article deposited according to Hindawi Publishing Corporation policy for Abstract and Applied Analysis: http://www.hindawi.com/journals/aaa/guidelines/, July 17, 2012.
Type: Article
Sponsorship: Funding provided by the Open Access Authors Fund.
Appears in Collections:Braverman, Elena

Files in This Item:

File Description SizeFormat
Braverman_AAA_2012.pdf681.76 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace